MAUDE Adverse Event Report: ARTHREX, INC. CONT WAVE III ARTHRSCPY PUMP SYS; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. CONT WAVE III ARTHRSCPY PUMP SYS; ARTHROSCOPE AND ACCESSORIES
Model Number CONT WAVE III ARTHRSCPY PUMP SYS
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint allegation was not confirmed.No related problem found.During device functioning showed the unit was able to keep the pressure and work as intended.
 
Event or Problem Description
Continuous wave 3 - service check - not keeping pressure.

Brand Name
CONT WAVE III ARTHRSCPY PUMP SYS
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19573822
Report Number1220246-2024-06238
Device Sequence Number12885047
Product Code HRX
UDI-Device Identifier00888867118119
UDI-Public00888867118119
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K024291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCONT WAVE III ARTHRSCPY PUMP SYS
Device Catalogue NumberAR-6475S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Initial Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown